# SDR CALA2018021900693

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 78,206 hours, 16,982 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 2833
- Condition: Failed
- Location: Cockpit
- Part time: 55,683 hours, 15,354 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO ALTIMETER FAILED TEMPORARIILY. CAME BACK W/700 FT ERROR THEN RESOLVED TO NORMAL. R&R F/O ALTIMETER REF AMM 34-13-01 OPS CHECK NORMAL
